Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table of coefficients for the partial summation of series

Author: R. B. Horgan
Journal: Math. Comp. 10 (1956), 156-162
MSC: Primary 65.1X
MathSciNet review: 0084202
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.1X

Retrieve articles in all journals with MSC: 65.1X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society